Advil Liqui-Gels minis with Ibuprofen 200mg – 200 Liquid Filled Capsules

$15.00

Availability: 4 in stock

Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule. Easier to swallow without compromising their effectiveness, these liquid-filled capsules get to work in only minutes as a powerful pain reliever of headaches, backaches, muscle aches, toothaches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels minis fight pain with the same strength as regular size Advil Liqui-Gels. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each mini capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Fast pain relief just got mighty small. That’s the power of Advil Liqui-Gels minis.

Weight 0.31 lbs
Item Condition

New

Item Remarks
MPN

305731769135

Brand

Advil

Barcode

305731769135

Reviews

There are no reviews yet.

Be the first to review “Advil Liqui-Gels minis with Ibuprofen 200mg – 200 Liquid Filled Capsules”

Your email address will not be published.

Shopping Cart